| Catalog Number |
1125400-18 |
| Health Effect - Clinical Code |
Vessel Or Plaque, Device Embedded In (1204)
| Date of Event |
11/15/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported stent dislodgement appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that this was a transcatheter aortic valve replacement (tavr) procedure.Two stents were advanced to the area as a precaution in case the patient lost blood flow to the heart during the procedure; however, the stents were not deployed.After completion of the tavr procedure, the first stent delivery system (sds) that was advanced to the left anterior descending (lad) was removed successfully from the patient but when the xience alpine 4.0 x 18 mm stent delivery system was being removed from the right coronary artery, the stent dislodged in between the struts of the tavr device.The stent was positioned in a u-shape in between the struts of the tavr device and it was determined that it was secure in that position.There was no reported resistance during removal of the stent delivery system.No attempts were made to remove the undeployed stent from the anatomy.There was no clinically significant delay.No additional information was provided.